# SDR UALA2009092803057

- Difficulty date: September 26, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 55,463 hours, 19,584 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123U1
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY-SERVICE DOORS R AFT ESCAPE SLIDE PRESSURE BELOW GREEN BAND.  REPLACED DOOR 2R PASSENGER DOOR SLIDE ASSY.  INSPECTED OF DOOR 2R ESCAPE SLIDE INSTALLATION.
